RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorbachev, Dmitry Viktorovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 41
Presentations: 4

Number of views:
This page:1430
Abstract pages:7852
Full texts:2291
References:996
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18199
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633235

Publications in Math-Net.Ru
2019
1. D. V. Gorbachev, N. N. Dobrovolskii, “Extremal Nikolskii–Bernstein- and Turán-type problems for Dunkl transform”, Chebyshevskii Sb., 20:3 (2019),  394–400  mathnet
2. N. N. Dobrovol'skii, D. V. Gorbachev, V. I. Ivanov, “About three-dimensional nets of Smolyak I”, Chebyshevskii Sb., 20:3 (2019),  193–219  mathnet
3. D. V. Gorbachev, I. A. Martyanov, “Interrelation between Nikolskii–Bernstein constants for trigonometric polynomials and entire functions of exponential type”, Chebyshevskii Sb., 20:3 (2019),  143–153  mathnet
4. D. V. Gorbachev, E. P. Ofitserov, “New approach to searching for string median and visualization of string clusters”, Chebyshevskii Sb., 20:2 (2019),  93–107  mathnet
5. D. V. Gorbachev, V. I. Ivanov, “Muckenhoupt conditions for piecewise-power weights in Euclidean space with Dunkl measure”, Chebyshevskii Sb., 20:2 (2019),  82–92  mathnet
6. D. V. Gorbachev, V. I. Ivanov, “Weighted inequalities for Dunkl–Riesz potential”, Chebyshevskii Sb., 20:1 (2019),  131–147  mathnet
7. D. V. Gorbachev, V. I. Ivanov, “Fractional Smoothness in $L^p$ with Dunkl Weight and Its Applications”, Math. Notes, 106:4 (2019), 537–561  mathnet  isi  elib  scopus
8. D. V. Gorbachev, V. I. Ivanov, “A Sharp Jackson Inequality in $L_p(\mathbb R^d)$ with Dunkl Weight”, Mat. Zametki, 105:5 (2019),  666–684  mathnet  elib; Math. Notes, 105:5 (2019), 657–673  isi  scopus
9. D. V. Gorbachev, V. I. Ivanov, “Turán, Fejér and Bohman extremal problems for the multivariate Fourier transform in terms of the eigenfunctions of a Sturm-Liouville problem”, Mat. Sb., 210:6 (2019),  56–81  mathnet  elib; Sb. Math., 210:6 (2019), 809–835  isi  scopus
10. D. V. Gorbachev, V. I. Ivanov, “Nikol’skii-Bernstein constants for entire functions of exponential spherical type in weighted spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  75–87  mathnet  elib
2018
11. D. V. Gorbachev, V. I. Ivanov, “On the doubling condition for non-negative positive definite functions on on the half-line with power weight”, Chebyshevskii Sb., 19:2 (2018),  90–100  mathnet  elib
12. D. V. Gorbachev, I. A. Martyanov, “On interrelation of Nikolskii Constants for trigonometric polynomials and entire functions of exponential type”, Chebyshevskii Sb., 19:2 (2018),  80–89  mathnet  elib
13. D. V. Gorbachev, N. N. Dobrovolsky, “Nikolskii constants in $L^{p}(\mathbb{R},|x|^{2\alpha+1} dx)$ spaces”, Chebyshevskii Sb., 19:2 (2018),  67–79  mathnet  elib
14. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “The second Logan extremal problem for the fourier transform over the eigenfunctions of the Sturm–Liouville operator”, Chebyshevskii Sb., 19:1 (2018),  57–78  mathnet  elib
15. D. V. Gorbachev, “Nikolskii - Bernstein constants for nonnegative entire functions of exponential type on the axis”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  92–103  mathnet  elib
2017
16. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Some extremal problems of harmonic analysis and approximation theory”, Chebyshevskii Sb., 18:4 (2017),  140–167  mathnet
17. E. V. Larkin, D. V. Gorbachev, A. N. Privalov, “On the approximation of the flow of events for a Poisson”, Chebyshevskii Sb., 18:2 (2017),  222–234  mathnet  elib
18. D. V. Gorbachev, V. I. Ivanov, “Some extremal problems for the Fourier transform over the eigenfunctions of the Sturm–Liouville operator”, Chebyshevskii Sb., 18:2 (2017),  34–53  mathnet  elib
19. D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “Some Extremal Problems for the Fourier Transform on the Hyperboloid”, Math. Notes, 102:4 (2017), 480–491  mathnet  isi  elib  scopus
2016
20. D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “The Delsarte Extremal Problem for the Jacobi Transform”, Math. Notes, 100:5 (2016), 677–686  mathnet  isi  elib  scopus
21. D. V. Gorbachev, V. I. Ivanov, “Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator”, Mat. Zametki, 100:4 (2016),  519–530  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 540–549  isi  scopus
22. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  136–152  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 97–113  isi  scopus
23. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Jacobi transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  126–135  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 88–96  isi  scopus
2015
24. D. V. Gorbachev, V. I. Ivanov, “Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type”, Mat. Sb., 206:8 (2015),  63–98  mathnet  mathscinet  zmath  elib; Sb. Math., 206:8 (2015), 1087–1122  isi  scopus
25. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Dunkl transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  115–123  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 88–96  isi
2014
26. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Optimal argument in the sharp Jackson inequality in the space $L_2$ with hyperbolic weight”, Math. Notes, 96:5 (2014), 904–913  mathnet
27. D. V. Gorbachev, “An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  83–91  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 70–78  isi  scopus
2012
28. A. V. Bondarenko, D. V. Gorbachev, “Minimal Weighted $4$-Designs on the Sphere $S^2$”, Mat. Zametki, 91:5 (2012),  787–790  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 738–741  isi  elib  scopus
2006
29. D. V. Gorbachev, M. V. Zakharova, “On an extremal problem for periodic functions with small support”, Mat. Zametki, 80:6 (2006),  940–942  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 881–884  isi  scopus
30. D. V. Gorbachev, S. A. Strankovskii, “An extremal problem for even positive definite entire functions of exponential type”, Mat. Zametki, 80:5 (2006),  712–717  mathnet  mathscinet  zmath  elib; Math. Notes, 80:5 (2006), 673–678  isi  scopus
2005
31. V. I. Ivanov, D. V. Gorbachev, Yu. D. Rudomazina, “Some extremal problems for periodic functions with conditions on their values and Fourier coefficients”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  92–111  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S139–S159
32. D. V. Gorbachev, “An integral problem of Konyagin and the $(C,L)$-constants of Nikol'skii”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  72–91  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S117–S138
2004
33. D. V. Gorbachev, A. S. Manoshina, “Turán Extremal Problem for Periodic Functions with Small Support and Its Applications”, Mat. Zametki, 76:5 (2004),  688–700  mathnet  mathscinet  zmath; Math. Notes, 76:5 (2004), 640–652  isi  scopus
2003
34. D. V. Gorbachev, “A Sharpening of the Taikov Lower Bound in the Inequality between the $C$- and $L$-Norms for Trigonometric Polynomials”, Mat. Zametki, 74:1 (2003),  132–134  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 123–126  isi  scopus
35. D. V. Gorbachev, “An Extremum Problem for Periodic Functions with Small Support”, Mat. Zametki, 73:5 (2003),  773–778  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 724–729  isi  scopus
2001
36. D. V. Gorbachev, “Extremum Problem for Periodic Functions Supported in a Ball”, Mat. Zametki, 69:3 (2001),  346–352  mathnet  mathscinet  zmath; Math. Notes, 69:3 (2001), 313–319  isi
2000
37. D. V. Gorbachev, “Extremum problems for entire functions of exponential spherical type”, Mat. Zametki, 68:2 (2000),  179–187  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 159–166  isi
38. D. V. Gorbachev, V. I. Ivanov, “An extremum problem for polynomials related to codes and designs”, Mat. Zametki, 67:4 (2000),  508–513  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 433–438  isi
1999
39. D. V. Gorbachev, “The sharp Jackson inequality in the space $L_p$ on the sphere”, Mat. Zametki, 66:1 (1999),  50–62  mathnet  mathscinet  zmath  elib; Math. Notes, 66:1 (1999), 40–50  isi
1997
40. D. V. Gorbachev, “An extremum problem on a class of differentiable functions of several variables”, Mat. Zametki, 62:2 (1997),  192–205  mathnet  mathscinet  zmath; Math. Notes, 62:2 (1997), 160–171  isi
41. D. V. Gorbachev, “Construction of the extremal function for a functional on the class $H_\omega^{(n)}$”, Mat. Zametki, 61:4 (1997),  519–529  mathnet  mathscinet  zmath; Math. Notes, 61:4 (1997), 430–439  isi

Presentations in Math-Net.Ru
1. Weight inequalities for the potential of Dunkl–Rissa
D. V. Gorbachev, V. I. Ivanov
XVI International Conference Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 16, 2019 12:40
2. Nikolskii constants for spherical polynomials and entire functions of spherical exponential type
D. V. Gorbachev
International conference "High-dimensional approximation and discretization"
September 25, 2018 12:45   
3.
D. V. Gorbachev
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 15:00
4. Sharp Pitt inequality and logarithmic uncertainty principle for Dunkl transform in $L^{2}$
D. V. Gorbachev, V. I. Ivanov, S. Yu. Tikhonov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 17:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020